# SDR DLM90040862

- Difficulty date: September 9, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 27,818 hours, 15,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Insulation
- Condition: Loose
- Location: A/C Supply
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT OBSERVED EXTENSIVE AMOUNT OF SMOKE STRONG ODOR AND HOT AIR IN AFT CABIN PRIOR TO BOARDING.  FOUND RIGHT A/C SUPPLY DUCT INSULATION OFF AND TAPE ON DUCT REMOVED TAPE AND REPLACED INSULATION.
